# SDR SIMA200408201

- Difficulty date: March 20, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 367051509
- Part serial: 4428
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3486 - ON APPROACH INTO DFW GOT PITCH BACKUP WARNING AND PITCH MAIN WARNING.  REPLACED HSCU IAW ETN EB-27-022.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
